Translator Disclaimer
2014 (P,Q)-outer generalized inverse of block matrices in Banach algebras
Milica Z. Kolundzija
Banach J. Math. Anal. 8(1): 98-108 (2014). DOI: 10.15352/bjma/1381782090

Abstract

We investigate additive results for $(p,q)$-outer generalized inverse of elements in Banach algebra, along with the representation of this inverse in a block matrix in the Banachiewicz--Schur form. Additionally, we investigate the $(p,q)$-pseudospectrum and $(p,q)$-condition spectrum of a block matrix $(a,0,0,b)$ in a Banach algebra.

Citation

Download Citation

Milica Z. Kolundzija. "(P,Q)-outer generalized inverse of block matrices in Banach algebras." Banach J. Math. Anal. 8 (1) 98 - 108, 2014. https://doi.org/10.15352/bjma/1381782090

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1276.47006
MathSciNet: MR3161685
Digital Object Identifier: 10.15352/bjma/1381782090

Subjects:
Primary: ‎15A09
Secondary: 46H05, 47A05, 47A10

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top